# SDR CHQA20130627239

- Difficulty date: June 27, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 27,607 hours, 22,567 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 22,446 hours, 20,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: NOTSERIALIZED
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, THE AFT OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MX REPLACED THE NR 5 DC TO AC INVERTER.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
